# SDR USAA2012021300017

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 35,815 hours, 16,010 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Part serial: A0087P
- Condition: Blown
- Location: Lt Mlg
- Part time: 825 hours, 580 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL LEFT MAIN TIRE FAILURE ON LANDING ROLLOUT IN PHL.  CAPTAIN REPORTED THE LANDING WAS NORMAL.  PASSENGERS WERE DEPLANED BEFORE TOWING AIRCRAFT TO GATE.  MAINTENANCE REPLACED NR 1 AND 2 MAIN WHEEL ASSEMBLIES IAW AIRBUS MAINTENANCE MANUAL 32-41-000-0064.  ACCOMPLISHED TASK 05-51-15-200-001-0 INSPECTION AFTER TIRE BURST - LEFT INBOARD FLAP FOUND DAMAGED BEYOND ALLOWABLE LIMITS.  REFERENCE SDR USAA2012021300001 FOR FLAP REPLACEMENT.
